# SDR IPXA2014052383012

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AND GEAR RETRACTED,  AFTER A MINUTE RECEIVED AN AMBER DOOR LIGHT AND RED UNIT LIGHT ON LEAR LIGHT PANEL.   ACCOMPLISHED NLG RETRACTION IAW MM 32-31-00-0501. ALL INDICATIONS NORMAL IN BOTH SYS 1 AND 2.  NO DEFECTS NOTED.  ACCOMPLISHED GVI OF NOSE GEAR COMPONENTS.  NO DEFECTS NOTED.
